MathSciNet Relay Station
MathSciNet bibliographic data
MR1814112 (2001m:03097) 03E15 (28A05 54E52 54H05)
Zakrzewski, Piotr Universally meager sets. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1793–1798 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement